Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 11, 2014, 7:57 AM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2014, 7:57 AM CDT (12:57 UTC)
- Expired
- Aug 11, 2014, 10:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS
The radar
The Little Rock radar (KLZK), 178 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 9:34 AM CDT | FLASH FLOOD | Cleveland, MS | SOME STREET FLOODING WAS REPORTED IN CLEVELAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 1.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1436 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918
WGUS54 KJAN 111257
FFWJAN
MSC011-083-133-111500-
/O.NEW.KJAN.FF.W.0099.140811T1257Z-140811T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
757 AM CDT MON AUG 11 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...ROSEDALE...CLEVELAND...
NORTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...DREW...
* UNTIL 1000 AM CDT
* AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 12
MILES NORTHEAST OF SHELBY TO RENOVA TO 9 MILES SOUTHWEST OF
BOYLE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
CLARKSDALE TO 7 MILES NORTHEAST OF CLEVELAND TO 6 MILES NORTHWEST
OF SHAW...MOVING SOUTHEAST AT 25 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN
THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROME...BLAINE...MINTER CITY...SUNNYSIDE AND MONEY
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES IN A HOUR CAN CAUSE
FLOODING IN THE FOLLOWING AREAS NEAR GREENWOOD: GLENDALE
SUBDIVISION...UNDERPASS ON MAIN STREET...1000 BLOCK OF BROAD
STREET...500 TO 900 BLOCKS OF GRAND BOULEVARD...900 TO 1000 BLOCK OF
STRONG AVENUE 400 BLOCK OF FULTON AND HENRY STREETS AND MITCHELL
STREET IN ITTA BENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3412 9065 3399 9065 3398 9044 3382 9044
3380 9018 3372 9031 3373 9014 3360 9010
3361 9090 3371 9107 3370 9118 3371 9118
3379 9114 3378 9099 3397 9109 3396 9098
3409 9088 3412 9094
$$
JA2 follow-up statements
399
WGUS74 KJAN 111443
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
943 AM CDT MON AUG 11 2014
MSC011-083-133-111500-
/O.CON.KJAN.FF.W.0099.000000T0000Z-140811T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
943 AM CDT MON AUG 11 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
BOLIVAR...NORTHERN LEFLORE AND NORTHERN SUNFLOWER COUNTIES...
AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER
THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
PUBLIC HAS REPORTED SEVERAL FLOODED ROADS IN THE CITY OF CLEVELAND
IN BOLIVAR COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEESON...
MOUND BAYOU AND GUNNISON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3412 9065 3399 9065 3398 9044 3382 9044
3380 9018 3372 9031 3373 9014 3360 9010
3361 9090 3371 9107 3370 9118 3371 9118
3379 9114 3378 9099 3397 9109 3396 9098
3409 9088 3412 9094
$$
JA634
WGUS54 KJAN 111447
FFWJAN
MSC011-083-133-111545-
/O.EXT.KJAN.FF.W.0099.000000T0000Z-140811T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
947 AM CDT MON AUG 11 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...CLEVELAND...
NORTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...DREW...
* UNTIL 1045 AM CDT
* AT 944 AM CDT...VERY HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROME...
DEESON...MOUND BAYOU AND GUNNISON
THE PUBLIC HAS REPORTED THAT SEVERAL STREETS IN CLEVELAND ARE
FLOODED IN BOLIVAR COUNTY WITH SEVERAL COUNTY ROADS LIKELY FLOODED
AS WELL TOWARDS RULEVILLE WHERE 3-4 INCHES HAVE FALLEN IN THE PAST
3 HOURS.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3412 9065 3399 9065 3398 9044 3382 9044
3380 9018 3372 9031 3373 9014 3360 9010
3361 9090 3371 9107 3370 9118 3371 9118
3379 9114 3378 9099 3397 9109 3396 9098
3409 9088 3412 9094
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 7:47 AM CDT, 10 minutes earlier.
Area forecast discussion, Aug 11, 7:47 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 747 AM CDT MON AUG 11 2014 .UPDATE...INCREASED POPS SUBSTANTIALLY ALONG THE HIGHWAY 82 CORRIDOR GIVEN LATEST RADAR TRENDS. HAVE ALSO REDUCE HOURLY TEMPS AND OVERALL MAX HIGHS FOR THE SAME REGION. .DISCUSSION...NUMEROUS SHOWERS AND THUNDERSTORMS WITH HIGH RAINFALL RATES OF 2-3 INCHES PER HOURS ARE TRAINING OVER THE MS DELTA. THIS ACTIVITY WILL CONTINUE ACROSS THE HWY 82 CORRIDOR THROUGH THE MORNING HOURS AS INSTABILITY AND DEEP MOISTURE COMBINES WITH A MORE CONCENTRATED SHORTWAVE TROUGH LOCATED OVER THE OZARKS. WILL CONTINUE TO MONITOR FOR FLASH FLOODING RISK WITH THIS ACTIVITY. THE COMBINATION OF LIFT AND SUPPORTING THERMO ENVIRONMENT WILL AID MORE DEVELOPMENT THROUGH THE DAY WITH SOME TSTORMS BEING STRONG TO SEVERE. SEE PREVIOUS DISCUSSION FOR MORE DETAILS. TEXT AND GRAPHIC UPDATES WILL BE OUT SHORTLY. /ALLEN/ && .PREV DISCUSSION... /ISSUED 348 AM CDT MON AUG 11 2014/ SHORT TERM...MAIN FOCUS TODAY WILL AGAIN BE ON THE HEAT/HUMIDITY AS WELL AS MORE AFTERNOON STORMS...SOME OF WHICH MAY BECOME SEVERE. DESPITE HAVING A GOOD PORTION OF THE AREA WORKED OVER BY STORMS YESTERDAY...THE ATMOSPHERE IS SETUP TO RELOAD AND ONCE AGAIN DESTABILIZE. THERE CONTINUES TO BE A SUBTLE SFC BOUNDARY ACROSS THE AREA THAT HAS BEEN LEFTOVER BY STORMS THE LAST TWO DAYS. THIS FEATURE IS GENERALLY SITUATED FROM SE MS AND EXTENDS UP TOWARD THE ARKLATEX. WHAT IS DIFFERENT THIS MORNING IS THAT THERE EXISTS ANOTHER BOUNDARY...THE ACTUAL SFC FRONT...AND IT EXTENDS FROM W-E ACROSS N OK/AR. E OK AND W AR IS WHERE THESE FEATURES MEET AND IS THE SOURCE REGION FOR OUR LOW LEVEL MOISTURE RECOVERY. A SOLID 350K 850MB THETA E AXIS ORIGINATES HERE AND IS PROGGED TO EXPAND EASTWARD INTO THE CWA TODAY AHEAD OF THE SFC FRONT. THERE ALSO EXISTS A DECENT LOW LEVEL THERMAL AXIS WITHIN THE I-20 CORRIDOR TO OUR WEST. THE COMBINATION OF THE ABOVE FEATURES WILL PROMOTE SFC TEMPS WARMING TO 93-95 AND SFC DEWPTS HOLDING AROUND 72-75. THIS WILL RESULT IN HI'S OF 100-105 FROM MIDDAY INTO THE AFTERNOON BEFORE STORMS KNOCK TEMPS DOWN. ADDITIONALLY...SUCH CONDITIONS WILL SUPPORT HIGH INSTABILITY AS SLIGHTLY STEEPER LAPSE RATES LOOK TO SPREAD OVER SOME OF THE CWA. EXPECTATIONS ARE FOR SBCAPE TO NEAR 3500 J/KG. OF NOTE IS A WELL DEFINED S/WV MOVING ACROSS OK WHICH IS ACTING ON OUR MOISTURE SOURCE REGION AND FIRING CONVECTION THIS AM. IT APPEARS MOST OF THE INGREDIENTS WILL COME TOGETHER BY AFTERNOON FOR STORMS TO FIRE AND EVOLVE E/SE INTO EARLY EVENING. WITH WILL OCCUR AHEAD OF THE SFC FRONT AND IN TANDEM WITH THE MIDLEVEL WAVE. GUIDANCE INDICATES THAT NEAR 20KTS OF 0-6KM SHEAR WILL EXIST BY LATER IN THE DAY WHICH SHOULD HELP TO ORGANIZED UPDRAFTS INTO MULTI-CELL CLUSTERS. DUE TO A FAVORABLE THERMO ENVIRONMENT DEVELOPING BY THIS TIME...EXPECT A DECENT ROUND OF STRONG/SVR STORMS BETWEEN 3-9PM WITH DAMAGING WINDS THE MAIN THREAT. HIGH MOISTURE CONTENT (2.0 TO 2.2 IN PWS) TO THE AIRMASS WILL ALSO SUPPORT LOCALLY HEAVY RAINFALL. OVERNIGHT...DRIER MID LEVEL AIR ASSOCIATED WITH THE ABOVE MENTIONED S/WV WILL STEADILY SPREAD SOUTHWARD LATE TONIGHT AND INTO TUE. THIS WILL BEGIN LIMITING PRECIP POTENTIAL FROM N TO S DURING THIS TIME AS AN AIRMASS CHARACTERIZED BY PWS 1.5 IN OR LESS SPREADS ACROSS THE CWA ON TUE INTO TUE NIGHT. RAIN CHANCES ON TUE WILL MAINLY BE DURING THE FIRST HALF OF THE PERIOD WITH LOWERING CHANCES BY LATER AFTERNOON/EVE. AS FOR FORECAST HAZARDS...WILL CONTINUE THE MENTION OF LIMITED HEAT STRESS AS HI'S WILL PEAK BETWEEN 100-105 TODAY. THIS WILL BE THE LAST DAY TO CARRY THIS. WILL ALSO CONTINUE TO HIGHLIGHT THE THREAT FOR STRONG/SVR STORMS IN THE GRAPHICS AND HWO. /CME/ LONG TERM...WEDNESDAY THROUGH SUNDAY...GFS/ECMWF IN AGREEMENT FROM THE BEGINNING OF THIS PERIOD THROUGH FRIDAY AS SURFACE COLD FRONT WILL HAVE BECOME STATIONARY ALONG THE GULF COAST AND DEEP LEVEL DRY NORTHWESTERLY FLOW PREVAILS OVER THE AREA. WHILE WEDNESDAY AND TO SOME EXTENT THURSDAY WILL BE LIMITED COOL AIR ADVECTION DAYS...FRIDAY SHOULD SEE A 30 DEGREE DIURNAL RANGE AS THE AUGUST SUN WORKS ON THE DRY AIR TO BOOST MAX TEMPS INTO THE MID 90S AFTER STARTING IN THE MID 60S. MOVING INTO THE WEEKEND...THE MODELS BEGIN TO DIVERGE. WHILE THEY BOTH AGREE THAT THE OLD FRONTAL BOUNDARY WILL BEGIN BACKING UP FROM THE SOUTHWEST BY SATURDAY AFTERNOON...THEY DIFFER ON THE HANDLING OF THE MID LEVEL WAVE TOPPING THE LARGE RIDGE OVER THE WEST. THE ECMWF WANTS TO KEEP THE WAVE WEEK AND MOVE THE WAVE EAST AS RIDGING TAKES PLACE TO THE SOUTH. THE GFS DROPS THE WAVE SOUTHEAST IN THE NORTHWEST FLOW AS A GENERAL TROFFINESS REMAINS OVER THE EASTERN STATES. GFS SOLUTION LOOKS MORE BELIEVABLE GIVEN THE TENDENCY FOR TROFFINESS OVER THE EASTERN STATES THIS SUMMER. THIS ALL BOILS DOWN TO INCREASED CONVECTIVE POSSIBILITIES WHICH HAS ALSO BEEN THE NORM FOR THIS SUMMER./26/ && .AVIATION... LOOK FOR SOME PATCHY MVFR VIS CONDITIONS AROUND SUNRISE THEN VFR FOR MOST OF THE PERIOD. THE FOCUS WILL SHIFT TO AFTERNOON/EVE STORMS. OVERNIGHT...IN THE WAKE OF THE PRECIP...SOME MVFR CONDITIONS WILL BE POSSIBLE JUST AHEAD OF A SFC FRONT. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 94 72 92 68 / 55 48 21 11 MERIDIAN 93 72 92 67 / 58 50 26 12 VICKSBURG 94 71 92 63 / 57 45 16 9 HATTIESBURG 95 74 95 72 / 50 47 39 16 NATCHEZ 93 73 90 69 / 48 37 29 9 GREENVILLE 91 71 90 65 / 72 19 7 5 GREENWOOD 92 71 91 64 / 76 22 9 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/CME/26
Hazardous weather outlook, Aug 11, 4:42 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 442 AM CDT MON AUG 11 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 120945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 442 AM CDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...3 TO 9 PM EXCESSIVE HEAT RISK...LIMITED TIMING...AFTERNOON THERE IS A LIMITED THREAT FOR SOME SEVERE THUNDERSTORMS LATER TODAY...MAINLY BETWEEN 3 AND 9 PM. THE PRIMARY THREAT WILL BE FROM DAMAGING WIND GUSTS TO 60 MPH. ANOTHER HOT AND HUMID DAY IS EXPECTED TODAY WITH HEAT INDEX VALUES PEAKING BETWEEN 100 AND 105 DEGREES THIS AFTERNOON. RESIDENTS ARE ADVISED TO STAY HYDRATED AND TAKE FREQUENT BREAKS IF WORKING OUTSIDE IN THESE CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. CME && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 5 CONSECUTIVE DAYS. HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE DAYS. ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 100 DEGREES FOR 4 CONSECUTIVE DAYS. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE DAYS. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 39 min |
| Aug 10, 7:18 PM CDT | Special Weather Statement | JAN | Smith | 47 min |
| Aug 10, 7:21 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| Aug 10, 7:48 PM CDT | Flash Flood Warning | JAN | Jasper, Newton | 117 min |
| Aug 10, 8:02 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Aug 11, 11:11 AM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Aug 11, 12:03 PM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 117 min |
| Aug 11, 12:59 PM CDT | Special Weather Statement | JAN | Copiah, Jasper, Simpson, Smith | 61 min |
| Aug 11, 1:01 PM CDT | Special Weather Statement | JAN | Claiborne, Jefferson | 44 min |
| Aug 11, 1:41 PM CDT | Special Weather Statement | JAN | Clarke, Jones | 44 min |
| Aug 11, 1:44 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 51 min |
| Aug 11, 2:18 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 77 min |
| Aug 11, 4:06 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 114 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.